# SDR SIMA200704404

- Difficulty date: February 7, 2007
- Submitted: February 13, 2007
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 4,184 hours, 3,882 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 23073567
- Condition: Failed
- Location: Engine
- Part time: 4,184 hours, 3,882 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

LAVATORY SMOKE MESSAGE WITH A BLUE HAZE IN THE CABIN ON CLIMB-OUT, DECLARED EMERGENCY, RETURNED TO ORD.  REMOVED AND REPLACED ZERO CARBON SEAL NUMBER 2.
